# SDR CALA2023050501365

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N29985
- Make and model: Boeing 787-9
- Aircraft serial: 66144
- Aircraft time: 10,262 hours, 1,056 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Protector
- Part number: NA
- Condition: Damaged
- Location: Fwd Cargo Dr
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, FWD LOWER VERTICAL SEGMENT EDGE PROTECTOR DAMAGE. IS WITHIN LIMITS PER SRM 53-10-01-07A-661A-A, ADL TABLE #5. ACPD INTERIM REPAIR PER ECRA 5308-01146 PART #1. FWD CARGO DOOR, FWD LOWER VERTICAL SEGMENT OF EDGE PROTECTOR HAS A GOUGE MEASURING 1.250" LONG, 0.250" WIDE AND 0.015" DEEP. IT REF SRM 53-10-01-07A TABLE 5 THE DAMAGE TO EDGE PROTECTOR IS OUT TOMC-APPROVAL FROM SC1ELBYC COMMENT OF LIMITS. INTERIM REPAIR HAS BEEN ACCOMPLISHED AND WILL REQUIRE PERMANENT REPAIR WITHIN 20 DAYS PER ECRA 5308-01146, WILL REQUIRE REPETITIVE INSPECTIONS PRIOR TO EVERY FLIGHT PER PART 2. RECORDS UPDATE -- DC TOMC APPROVED; QC REVIEWED TOMC APPROVED; QC REVIEWED RIR : EACH FLIGHT (TOMC ''M'' METERED) T/A : 20 DAYS -- DCU391596 REINSPECTED DAMAGE IAW ECRA 5308-01146, NO PROGRESSION NOTED OK TO CONTINUE. REOPEN IAH U300494 25APR23 FOR: CLOSED PREMATURELY CLOSED IN ERROR INSPECTED DAMEGED AREA AND FOUND TO BE AS STATED IN THIS LOG. OK ADDED MATERIAL AND REF ITEM  MAN HOURS NEEDED APPROX 8 HOURS TO TO CONTINUE REMOVE AND REPLACE TOMCQC REV PERFORMED REPLACED DAMAGED EDGE PROTEFCTOR IN REF PART 3 OF ECRA 5308-0114 6 AND AMM 787-A-53-08-04 , GOOD FOR SERVICE
